# SDR CA111128008

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 2,606 hours
- Engine: Pwa PW535A
- System (JASC): 3251 · Steering Unit
- Part: Lock Nut
- Part number: MS210426
- Condition: Loose
- Location: Nlg Steering
- Part time: 2,843 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) LOCK NUT HAS NO LOCKING CAPABILITY, CAME LOOSE THUS REDUCING THE LT TURN RANGE OF THE NOSE STEERING.  NUT WAS REPLACED WITH NEW AND SYSTEM IS SERVICEABLE.
